f-Divergence functional of operator log-convex functions

Full text for this resource is not available from the Research Repository.

Kian, Mohsen and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) f-Divergence functional of operator log-convex functions. Linear and Multilinear Algebra, 64 (2). 123 - 135. ISSN 0308-1087

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/35573
DOI https://doi.org/10.1080/03081087.2015.1025686
Official URL http://www.tandfonline.com/doi/full/10.1080/030810...
Subjects Historical > FOR Classification > 0104 Statistics
Current > Division/Research > College of Science and Engineering
Keywords operators; inequality; inequalities; Hilbert space; algebra
Citations in Scopus 6 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login